# SDR AU980791

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Filter
- Part number: 6158704
- Condition: Contaminated
- Location: Carburetor
- Component: Facet, 4104895
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR FINGER FILTER CONTAMINATED WITH LINT TYPE MATERIAL.
